# SDR ASAA12511377

- Difficulty date: April 9, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 7,343 hours, 2,365 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7497 · Ignition System Wiring
- Part: Connector
- Condition: Broken
- Location: Rt Exciter
- Part time: 7,367 hours, 2,372 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE START FAILED WITH NO EGT AFTER FUEL FLOW INITIATED.  QRH PROCEDURE COMPLETED.  FOUND THE PIN FOR THE INGITION LEAD RECEPTACLE OF THE RT EXCITER BOX BROKEN OFF INSIDE THE IGNITOR LEAD.  REPLACED THE RIGHT IGNITION EXCITER AND LEAD PER MM 74 11 01 AND MM 74 21 01, OPS CHECK GOOD.
